# SDR UPS03840138

- Difficulty date: February 2, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON SIDE HAS 3.5 INCH CRACK IN ACCESS PANEL 499E {FIBERGLASS PANEL} 8 INCHES AFT OF L/E OF PANEL VERTICAL CRACK FROM BOTTOM EDGE OF PANEL.  PANEL REPAIRED PER REF SRM 51-1-19.
